# SDR CALA2016112600976

- Difficulty date: November 26, 2016
- Submitted: November 27, 2016
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 41,255 hours, 13,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT UNARMED LITE INOP.  RELAMPED, OP CK GOOD.
